







Timetable

FIM Sidecar Motocross World Championship European Quad Motocross Championship Vecumnieki Cup Sidecar Air Open/Seniors/ Veterans/ Junior/History/Children

28.-29.07.2018. Stelpe, Latvia

FRIDAY (27.07.2018)	
1 th circuit control:	16:00
Technical control and verification:	15:00 - 19:30
Meeting with the organisers:	17:30
2 nd circuit control (if necessary):	18:00

CATHIDDAY (20 07 2010) II 4 20 C! I.		
SATURDAY (28.07.2018) Up to 30 Sidecar cre		
Technical control and verification:	07:30 - 08:30	
Registration, Technical control Vecumnieki Cup:Sidecar Air	07:30-08:30	
Open/Seniors/ Veterans/ Junior/History/Children	07.50 00.50	
Free practice and qualification	08:15-8:35	
Sidecars Air Open/Sidecar History/ Sidecar Children		
Jury Meeting 1:	08:45	
EMX Quad Free practice	08:40 - 8:55	
Crews' briefing:	09:15	
Sidecars 1st Free Practice	10:00 - 10:30	
Camera on-board	10:35-10:50	
Free practice and qualification	11:30-11:50	
Sidecar Seniors/Veterans/Juniors	11.50-11.50	
2 nd Free practice Quads	12:00-12:20	
EMX Quad Free Start Practice	12:20-12:25	
Track preparation	12:30 - 13:00	
Sidecars Pre- Qualifying Practice	13:00 - 13:30	
Sidecars Free Start Practice	13:45-15:15	
(2 X 5 minutes / 2 X 15 crews)	13.43-13.13	
Track preparation	15:15 – 15:45	
Sidecars Qualifying Race (maximum 30 crews / 20minutes + 2 laps)		
Motorcycles in the Waiting Zone:	15:45	
And Sighting Lap	13.43	
Start:	16:00	
Qualifying race EMX Quad (20min.+2laps)	16:45-17:15	
Slighting lap: Sidecar Air Open/History/Children	17:25	
1 st Race Sidecar Air Open /History/Children (15min+2laps)	17:35	
Jury Meeting 2:	18:00	
Slighting lap: Sidecar Seniors/ Veterans/ Juniors	18:10	
1 st Race Sidecar Seniors/Veterans/Juniors (15min+2laps)	18:20	

SATURDAY (28.07.2018)/ More than 30 Sidecar crews	
Technical control and verification:	07:30 - 08:30
Registration, Technical control Vecumnieki Cup:Sidecar Air	07 20 00 20
Open/Seniors/ Veterans/ Junior/History/Children	07:30-08:30
Free practice and qualification	00 15 0 25
Sidecars Air Open/Sidecar History/ Sidecar Children	08:15-8:35
Jury Meeting 1:	08:45
Free practice and qualification	08:40 - 9:00
Sidecar Seniors/Veterans/Juniors	08:40 - 9:00
Crews' briefing:	09:15
Sidecars Free Practice Group "A":	10:00 - 10:30
Sidecars Free Practice Group "B":	10:40 - 11:10
Camera on-board	11:15 - 11:30
EMX Quad Free practice	11:30 - 11:45
Track preparation	11:45 - 12:00
Sidecars Pre- Qualifying Practice	12:00 – 12:30
Group "A"	12:00 - 12:30
Sidecars Free Start Practice	12:30-12:35
Group "A"	12.30-12.33
Sidecars Pre- Qualifying Practice	13:00 – 13:30
Group "B"	13.00 - 13.30
Sidecars Free Start Practice	13:30-13:35
Group "B"	
2 nd Free practice Quads	13:45 – 14:05
EMX Quad Free Start Practice	14:10 – 14:15
Track preparation	14:15 – 14:45
Sidecars Group "A" Qualifying Race	
Motorcycles in the Waiting Zone:	14:45
And Sighting Lap	
Start:	15:00
Sidecars Group "B" Qualifying Race	
Motorcycles in the Waiting Zone:	15:45
And Sighting Lap	
Start:	16:00
Slighting lap EMX Quad	16:30
Qualifying race EMX Quad (20min.+2laps)	16:45 – 17:15
Sidecars Last Chance Qualifying Practice:	17:30 – 18:00
Slighting lap: Sidecar Air Open/History/Children	18:05
1 st Race Sidecar Air Open /History/Children (15min+2laps)	18:15
Jury Meeting 2:	18:30
Slighting lap: Sidecar Seniors/ Veterans/ Juniors	18:50
1 st Race Sidecar Seniors/Veterans/Juniors (15min+2laps)	19:00

SUNDAY (29.07.2018)	
Slighting lap: Sidecar Air Open/ History/Children	08:10
2 nd Race Sidecar Air Open /History/Children	08:20
(15 min. + 2 laps):	
Slighting lap: Sidecar Seniors/ Veterans/ Juniors	08:50
2 nd Race Sidecar Seniors/Veterans/Juniors (15 min. + 2 laps)	09:00
Quads Warm-up:	09: 30 – 09:45
Sidecars Warm-up:	10:00 - 10:30
Autograph session FIM Sidecars and European Quad : (On Stage)	10:50
Sidecars Opening Ceremony/:	11:15
Crews Presentation	
Slighting lap EMX Quad	11:30
Quads, 1 st Race (25 min. + 2 laps)	11:45
Track preparation	12:30 - 13:00
Vecumnieki Cup Prize-Giving Ceremony	12:40
Sidecars Race 1 (maximum 30 crews / 30 minutes + 2 laps)	
Motorcycles in the Waiting Zone:	13:00
and Sighting Lap	
Start:	13:15
Slighting lap EMX Quad	14:00
Quads, 2 st Race (25 min. + 2 laps)	14:15
Prize-Giving Ceremony EMX QUAD	Immediatley
	after Race2
Track preparation	15:15-15:45
Sidecars Race 2 (maximum 30 crews / 30 minutes + 2 laps)	
Motorcycles in the Waiting Zone:	15:45
and Sighting Lap	
Start:	16:00
of the Meeting (PGCF): (Final Results)	Immediatley
	after Race2
Press Conference	Immediatley
	after PGCF
Jury Meeting 3:	17:00
Payment of the travel idemnities/ prizes	17:30-18:30